Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-5 of  5 results for ""Mathematical Sciences""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

The minimum tree for a given zero-entropy period

Subjects: Òrbites; Orbits; Entropia topològica

  • Source: International Journal of Mathematics and Mathematical Sciences, 2005, núm. 19, p. 3025-3033 ; Articles publicats (D-IMA)

Record details

×
Academic Journal

On the uniform exponential stability of linear time-delay systems

Subjects: Sistemes lineals; Linear systems

  • Source: © International Journal of Mathematics and Mathematical Sciences, 2004, vol. 2004, p. 3445-3467 ; Articles publicats (D-EEEiA)

Record details

×
Academic Journal

Forward triplets and topological entropy on trees

Subjects: Entropia topològica; Topological entropy

  • Source: © Discrete and continuous dynamical systems. Series A, 2022, vol. 42, núm. 2, p. 623-641 ; Articles publicats (D-IMAE) ; Alsedà i Soler, Lluís Juher, David Mañosas, Francesc 2022 Forward triplets

Record details

×
Academic Journal

Optimal scalar products in the Moore-Gibson-Thompson equation

Subjects: Equacions diferencials parcials; Differential equations; Partial

  • Source: © Evolution Equations and Control Theory, 2019, vol. 8, núm. 1, p. 203-220 ; Articles publicats (D-IMA)

Record details

×
  • 1-5 of  5 results for ""Mathematical Sciences""